MathSciNet Relay Station
MathSciNet bibliographic data
MR2160417 60G50 (05B45 52C20 60C05)
Madras, Neal; Wu, C. Chris Self-avoiding walks on hyperbolic graphs. Combin. Probab. Comput. 14 (2005), no. 4, 523–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement